Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 


A note on mapping class group actions on derived categories

Author: Nicolò Sibilla
Journal: Proc. Amer. Math. Soc. 142 (2014), 1837-1848
MSC (2010): Primary 14F05; Secondary 53D37
Published electronically: February 24, 2014
MathSciNet review: 3182005
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X_n$ be a cycle of $ n$ projective lines and $ \mathbb{T}_n$ a symplectic torus with $ n$ punctures. Using the theory of spherical twists introduced by Seidel and Thomas, the author will define an action of the pure mapping class group of $ \mathbb{T}_n$ on $ D^b(Coh(X_n))$. The motivation comes from homological mirror symmetry for degenerate elliptic curves, which was studied by the author with Treumann and Zaslow.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14F05, 53D37

Retrieve articles in all journals with MSC (2010): 14F05, 53D37

Additional Information

Nicolò Sibilla
Affiliation: Department of Mathematics, Northwestern University, 2033 Sheridan Road, Evanston, Illinois 60208
Address at time of publication: Max Planck Institute for Mathematics, Vivatsgasse 7, 53111 Bonn, Germany

Received by editor(s): October 17, 2011
Received by editor(s) in revised form: May 8, 2012, and June 29, 2012
Published electronically: February 24, 2014
Communicated by: Lev Borisov
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.